Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Interpolation spaces by complex methods
HTML articles powered by AMS MathViewer

by Martin Schechter PDF
Bull. Amer. Math. Soc. 72 (1966), 526-533
References
  • A.-P. Calderón, Intermediate spaces and interpolation, Studia Math. (Ser. Specjalna) Zeszyt 1 (1963), 31–34. MR 0147896
  • Jacques-Louis Lions, Une construction d’espaces d’interpolation, C. R. Acad. Sci. Paris 251 (1960), 1853–1855 (French). MR 119093
  • A.-P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113–190. MR 167830, DOI 10.4064/sm-24-2-113-190
  • Lars Hörmander, Linear partial differential operators, Springer-Verlag, Berlin-New York, 1976. MR 0404822
  • A.-P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 33–49. MR 0143037
  • 6. Nachman Aronszajn, Fuad Mulla, and Pawl Szeptycki, On spaces of potentials connected withLp classes, Tech. Rep. No. 28, Univ. of Kansas, Lawrence, Kan., 1963.
  • J.-L. Lions and E. Magenes, Problemi ai limiti non omogenei. III, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 15 (1961), 41–103 (Italian). MR 146526
  • S. G. Mihlin, On the multipliers of Fourier integrals, Dokl. Akad. Nauk SSSR (N.S.) 109 (1956), 701–703 (Russian). MR 0080799
  • 9. J. L. Lions, Quelques procédés d’interpolation d’opérateurs linéaires et quelques applications, II, Séminaire Schwartz, 1960/1961, pp. 2-03.
  • Tosio Kato, Note on fractional powers of linear operators, Proc. Japan Acad. 36 (1960), 94–96. MR 121666
  • N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat. Pura Appl. (4) 68 (1965), 51–117. MR 226361, DOI 10.1007/BF02411022
Additional Information
  • Journal: Bull. Amer. Math. Soc. 72 (1966), 526-533
  • DOI: https://doi.org/10.1090/S0002-9904-1966-11529-X
  • MathSciNet review: 0192332